Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Lipodystrophy
May 19, 2004

HI! I am currently in Combivir and Stocrin (Sustiva) and have noticed that even though I exercise and eat as healthy as possible, I still accumulate fat around my belly (specially at both sides), I also have noticed that my legs are now rubbing each other at the crutch level, specially when I am running.... my skin there gets irritated and I am afraid for infections. Are these two things maybe related to this fat distribution caused by medication or should I look for some other cause? Thanks a lot!

Response from Dr. Moyle

I think you should look for another cause. Often folks gain weight on successful therapy and if it is subcutaneous, grab-able fat, like those 'love handles' at the side of you abdomen sound like, then it is healthy fat. The only way to deal with it is diet and exercise.....

Best Wishes

Graeme Moyle


Previous
low down of fat recovery
Next
Fat recory

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement